Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 44, Number 2

All articles in this issue are freely accessible.

Geometry in an $n$-dimensional space with the arc length $s=∫{A_{i}(x,x’) x”^{i} + B(x,x’)}^{1/p} dt$
Akitsugu Kawaguchi.
Trans. Amer. Math. Soc. 44 (1938), 153-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501965
On the reduction of dynamical systems by means of parametrized invariant relations
E. R. van Kampen and Aurel Wintner.
Trans. Amer. Math. Soc. 44 (1938), 168-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501966
An isomorphism between linear recurring sequences and algebraic rings
Marshall Hall.
Trans. Amer. Math. Soc. 44 (1938), 196-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501967
Rational equivalence of a form to a sum of $p$th powers
Rufus Oldenburger.
Trans. Amer. Math. Soc. 44 (1938), 219-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501968
Two-dimensional spaces in which there exist contiguous points
E. C. Klipple.
Trans. Amer. Math. Soc. 44 (1938), 250-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501969
On integration in vector spaces
B. J. Pettis.
Trans. Amer. Math. Soc. 44 (1938), 277-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501970
Uniformity in linear spaces
Nelson Dunford.
Trans. Amer. Math. Soc. 44 (1938), 305-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501971